# SDR SWAA2022030179129

- Difficulty date: May 2, 2021
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737*
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO DOOR SURROUND STRUCTURE BS 787+5-847 RBL 24.5 WL157 SUBWEB THRESHOLD; SEVERAL AREAS HAS CORROSION. / REJECTED REJECTION INSP 52 27MAY21 REPLACED 2 EA FASTENERS IAW SRM 51-40-02; DWG 146A8340 92964U 05/28/21
